| Model Number |
2C8541 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10 therapy date: may 2026.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a continu-flo solution set had fluids leaking around the section of tubing that connects the spike/vent to the chamber.This occurred during infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.